# SDR AALA201809279011

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 14,286 hours, 6,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Detached
- Location: Assist Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE TRIM CAME OFF.  MAINTENANCE INSTALLED THE TRIM ON THE L1 DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
